Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A relativistic polaron without cutoffs in two space dimensions


Author: Alan Sloan
Journal: Bull. Amer. Math. Soc. 78 (1972), 407-410
MSC (1970): Primary 81A18; Secondary 81A09, 81A19, 81A06
DOI: https://doi.org/10.1090/S0002-9904-1972-12920-3
MathSciNet review: 0297271
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 81A18, 81A09, 81A19, 81A06

Retrieve articles in all journals with MSC (1970): 81A18, 81A09, 81A19, 81A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12920-3